MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305110
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305110 batch#: unknown.It was reported by customer that caller reported past event of [unable to push plunger to insert insulin ].Verbatim: rcc received a complaint via email.Email(s) attached.¿ caller reported past event of [unable to push plunger to insert insulin ] ¿ with how many syringes/needles did the caller experience the issue? - [2] ¿ did all issues occur on the same day? ¿ no.Issues occurred: [10/15/23].¿ was the syringe/needle reused? - no.¿ product with issue - bd 26 g, 3/8" needle, pn 305110.¿ is product available for return to bd? ¿ no.¿ product lot # - unavailable.¿ did issue cause any injury? - no.¿ how did the caller resolve the issue? ¿ [caller reports she changed needle & was able to load catridge.].
 
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f26 ¿ no health consequences or impact.Device problem code: a140901 - complete blockage.
 
Additional Manufacturer Narrative
Pr 9284827 follow up mdr for correction.It has been determined that this mdr was submitted in error.The reported event was determined to be not reportable to the fda.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE 26X3/8 IB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18282621
Report Number1911916-2023-00875
Device Sequence Number12272886
Product Code FMI
UDI-Device Identifier30382903051107
UDI-Public(01)30382903051107
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305110
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale